# SDR EISA97089

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21952
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Torn
- Location: Nr 3 Te Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NR 3 LE SLAT TRAILING EDGE UPPER SKIN IS TORN IN TWO PLACES.  REPAIRED SKIN PER SRM 57-50-02 AND 51-30-02.  (M)
